Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Bounded analytic functions


Author: Zeev Nehari
Journal: Bull. Amer. Math. Soc. 57 (1951), 354-366
DOI: https://doi.org/10.1090/S0002-9904-1951-09514-2
MathSciNet review: 0043206
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors, Bounded analytic functions, Duke Math. J. vol. 14 (1947) pp. 1-11. MR 21108
  • 2. L. V. Ahlfors, Open Riemann surfaces and extremal problems on compact subregions, Comment. Math. Helv. vol. 24 (1950) pp. 100-134. MR 36318
  • 3. S. Bergman, The kernel function and conformal mapping, New York, American Mathematical Society, 1950. MR 38439
  • 4. L. Bieberbach, Ueber einen Riemannschen Satz aus der Lehre von der konformen Abbildung, Berlin Math. Ges. Sitzungsber. vol. 24 (1925) pp. 6-9.
  • 5. F. Carlson, Sur le module maximum d'une fonction analytique uniforme, Arkiv für Mathematik, Astronomi och Fysik vol. 26 (1938) no. 9, pp. 1-13.
  • 6. P. R. Garabedian, Schwarz'lemma and the Szegö kernel function, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 1-35. MR 32747
  • 7. P. R. Garabedian and M. Schiffer, On existence theorems of potential theory and conformal mapping, Ann. of Math. vol. 52 (1950) pp. 164-187. MR 36316
  • 8. H. Grunsky, Ueber die konforme Abbildung mehrfach zusammenhängender Gebiete auf mehrblättrige Kreise, Preuss. Akad. Wiss. Sitzungsber. (1937) pp. 40-46.
  • 9. H. Grunsky, Eindeutige beschränkte Funktionen in mehrfach zusammenhängenden Gebieten I, Jber. Deutschen Math. Verein. vol. 50 (1940) pp. 230-255. MR 3807
  • 10. H. Grunsky, Eindeutige beschränkte Funktionen in mehrfach zusammenhängenden Gebieten II, Jber. Deutschen Math. Verein. vol. 52 (1942) pp. 118-132. MR 8258
  • 11. M. Heins, Extremal problems for functions analytic and single-valued in a doubly-connected region, Amer. J. Math. vol. 42 (1940) pp. 91-106. MR 686
  • 12. M. Heins, A lemma on positive harmonic functions, Ann. of Math. vol. 52 (1950) pp. 568-573. MR 37420
  • 13. E. Landau, Der Picard-Schottkysche Satz und die Blochsche Konstante, Preuss. Akad. Wiss. Sitzungsber. (1926) pp. 467-474.
  • 14. Z. Nehari, Analytic functions possessing a positive real part, Duke Math. J. vol. 15 (1948) pp. 1033-1042. MR 27337
  • 15. Z. Nehari, On bounded analytic functions, Proceedings of the American Mathematical Society vol. 1 (1950) pp. 268-275. MR 34457
  • 16. Z. Nehari, A class of domain functions and some allied extremal problems, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 161-178. MR 37360
  • 17. Z. Nehari, Extremal problems in the theory of bounded analytic functions, Amer. J. Math. vol. 73 (1951) pp. 78-106. MR 39068
  • 18. Friedrich Riesz, Über Potenzreihen mit vorgeschriebenen Anfangsgliedern, Acta Math. 42 (1920), no. 1, 145–171 (German). MR 1555162, https://doi.org/10.1007/BF02404405
  • 19. G. Szegö, Ueber orthogonale Polynome, die zu einer gegebenen Kurve der komplexen Ebene gehören, Math. Zeit. vol. 9 (1921) pp. 218-270.
  • 20. O. Teichmüller, Eine Verschärfung des Dreikreisesatzes, Deutsche Mathematik vol. 4 (1939) pp. 16-22.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1951-09514-2

American Mathematical Society